Rocky Mountain Journal of Mathematics

Bounds for Strengthened Hardy and Polya-Knopp's Differences

Sabir Hussain and J. Pečarić

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 40, Number 3 (2010), 913-928.

First available in Project Euclid: 24 June 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators

Inequalities weights Hardy's inequality Pólya-Knopp's inequality log-convexity


Hussain, Sabir; Pečarić, J. Bounds for Strengthened Hardy and Polya-Knopp's Differences. Rocky Mountain J. Math. 40 (2010), no. 3, 913--928. doi:10.1216/RMJ-2010-40-3-913.

Export citation


  • A. Čižmešija, J. Pečarić and L.E. Persson, On strengthened Hardy and Pólya-Knopp's inequalities, J. Approx. Theory 125 (2003), 74-84.
  • G.H. Hardy, Notes on some points in the integral calculus, Messenger Math. 54 (1925), 150-156.
  • G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, Cambridge, 1959.
  • S. Kaijser, L.E. Persson and A. Öberg, On Carleman and Knopp's inequalities, J. Approx. Theory 117 (2002), 140-151.
  • A. Kufner and L.E. Persson, The Hardy inequality-About its history and current status, Research Report 6, Dept. Math., Lule%. a University of Technology, 2002 (ISSN 1400-4003).
  • --------, Weighted inequalities of Hardy type, World Scientific Publishing Co., New Jersey, 2003.
  • J. Pečarić, Frank Proschan and Y.L. Tong, Convex functions, partial orderings, and statistical applications, Academic Press, Inc., New York, 1992.
  • Slavko Simić, On logarithmic convexity for differences of power means, J. Inequal. Appl. 2007, Article ID 37359, 8 pages.